# SDR CALA2023042101200

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 25,084 hours, 2,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPASS105
- Part serial: 3637
- Condition: Inoperative
- Location: Epas Sys
- Part time: 18,377 hours, 2,135 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L EPAS BATTERY FAIL TEST.(P/N:BPAS10-5 AND S/N:3637) TO RE PLACE BATTERY. EPAS BATTERY ROBBED FROM AIRCRAFT REGISTRATION N2143U AND INSTAL PART NUMBER INSTALLED:BPAS10-5 LED AS SERVICEABLE AT DOOR 3L. INSTALLATION TEST CARRIED OUT AS SERIAL NUMBER INSTALLED:3815 PER AMM 52-12-19, FOUND WORKING SATISFACTORY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1848211  SN OFF 3815 WORK ACCOMPLISHED BY L1281 IPC REFERENCE # BATTERY, PACK,   OFF 23-5212-9-9001 3637 ON 23-5212-9-9001 3815
